Shopping Cart
now in your cart 0 items

Currencies :
Sponsors


SAVE ON BULK DELIVERY

Master & Visa Card

Heartburn and Indigestion

Gaviscon Double Action Liquid 150ml

RM26.40

Add to Cart:

Mint Flavour.
Fast Powerful Relief.
Heartburn & Indigestion.
Works In Two Ways.

Gaviscon Double Action Liquid brings fast, soothing and long lasting relief from the pain and discomfort of heartburn and acid indigestion. It gets to work in two different ways:
1) neutralising excess stomach acid to relieve pain and discomfort.
2) forming a protective barrier over the stomach contents to soothe the burning pain in your chest.

So, whatever your symptoms of heartburn or indigestion Gaviscon Double Action can provide fast soothing relief.


This product is sugar free and gluten-free.

Usage

You can take this product if you are pregnant or breast feeding.

Dosage: For oral use. Shake well before use. Adults and children over 12 years: Take 10-20ml (two to four 5ml spoonfuls) after meals and at bedtime, up to four times a day. Children under 12 years: Not to be given unless recommended by your doctor. Before taking this product. Each 20ml dose contains 11.04 mmol sodium and 6.5 mmol calcium. If you have been advised a diet restricted in any of the please ask your doctor before taking this product. Do not take if you know you are allergic to any of the ingredients as very rarely difficulty in breathing and skin rashes have occured. Contains methyl parahydroxybenzoate (E218) and propyl parahydroxybenzoate (E216) which may cause allergic reactions (possibly delayed). Consult your doctor if you experience these or any other side-effects.

After taking this product: If symptoms persist after 7 days consult your doctor. If you take too much of this product you may feel bloated. It is unlikely to cause you any harm, but please consult your doctor or pharmacist.
Do not use this medicine after the expiry date (EXP: month/year) shown.

Check that the cap seal is unbroken before first taking this product.

Use within 6 months of opening.


Storage

Keep out of the reach and sight of children.
Do not store above 30C.
Do not refrigerate or freeze.


  • Shipping Weight: 0.3kgs


This product was added to our catalog on Tuesday 15 January, 2013.


Sponsors

6% GST for Malaysia buyer only.